Публикация №9316

Название публикацииTWO-SIDED BOUNDS ON THE RATE OF CONVERGENCE FOR CONTINUOUS-TIME FINITE INHOMOGENEOUS MARKOV CHAINS
Название на другом языке
Тип публикацииСтатья
ИзданиеStatistics & Probability Letters
ИздательНе задан
ISBN0167-7152
DOI10.1016/j.spl.2015.04.013
Год издания2015
Том103
НомерНе задан
ГлаваНе задан
Страницы30-36
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
ссылка в Internethttp://dx.doi.org/10.1016/j.spl.2015.04.013
РИНЦ0
WoS1
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2013) LIMITING CHARACTERISTICS FOR FINITE BIRTH-DEATH-CATASTROPHE PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(2005) ON THE LOWER BOUND OF THE SPECTRUM OF SOME MEAN-FIELD MODELS

(2013) ON THE RATE OF CONVERGENCE AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUEING SYSTEMS

(2014) PERTURBATION BOUNDS AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES